# SDR DALA2020012170447

- Difficulty date: January 17, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE R2 DOOR EMERGENCY POWER ACTUATOR. THE EMERGENCY POWER ACTUATOR WAS REPLACED AND ADJUSTED IAW AMM 52-11.
